Skip to Main content Skip to Navigation
Journal articles

Decay rates for stabilization of linear continuous-time systems with random switching

Abstract : For a class of linear switched systems in continuous time a controllability condition implies that state feedbacks allow to achieve almost sure stabilization with arbitrary exponential decay rates. This is based on the Multiplicative Ergodic Theorem applied to an associated system in discrete time.
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01232164
Contributor : Guilherme Mazanti <>
Submitted on : Wednesday, March 21, 2018 - 2:28:57 PM
Last modification on : Wednesday, September 16, 2020 - 4:05:37 PM
Long-term archiving on: : Thursday, September 13, 2018 - 7:41:47 AM

File

RandomSwitch.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Fritz Colonius, Guilherme Mazanti. Decay rates for stabilization of linear continuous-time systems with random switching. Mathematical Control and Related Fields, AIMS, 2019, 9 (1), pp.39-58. ⟨10.3934/mcrf.2019002⟩. ⟨hal-01232164v3⟩

Share

Metrics

Record views

709

Files downloads

322